Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Convolution and limit theorems for conditionally free random variables

Bożejko, Marek ; Leinert, Michael ; Speicher, Roland

In: Pacific Journal of Mathematics, 175 (1996), Nr. 2. pp. 357-388. ISSN 0030-8730

[img]
Preview
PDF, English - main document
Download (17MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Pacific Journal of Mathematics
Volume: 175
Number: 2
Publisher: University of California Berkeley
Place of Publication: Berkeley, Calif.
Date Deposited: 02 Dec 2020 14:23
Date: 1996
ISSN: 0030-8730
Page Range: pp. 357-388
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative